# SDR IPXA2025031314983

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,195 hours, 17,446 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*DIVERSION* ENG 2/ENGINE ADV LOW OIL PRESSURE (CONDITION BOTH OIL PRESSURE GAUGE AND ECAM NOT CONFIRMED BY OIL PRESSURE LOCAL WARNING, R/R  ENGINE #2 PRESURE INDICATOR PER AMM 79-33-21 OPS CHECK GOOD
